# SDR CALA2025052204908

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 83,342 hours, 30,625 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP ASSOCIATED SPEED TRIM FAIL LIGHT ILLUNINATED PER CREW, BOTH CAPT AND F/O SWITCHES WOULD NOT TRIM NOSE UP BUT TRIMMING DOWN WAS OK. INITIAL EVAL CYCLED STAB TRIM BREAKERS AND GOT BOTH ELECTRIC STAB TRIM SWITCHES TO MOVE UP AND DOWN. DFCS BITE SHOWS TWO FAULTS ON LAST LEG, SAME FAULTS ON CHANNEL A & B.   RESET BOTH FCCS AND PERFORMED SPEED/STAB TRIM SURFACE TEST REF FIM 22-11 TASK 849. TEST PASSED. STAB TRIM ABLE TO TRIM UP AND DOWN WITH NO DISCREPANCIES.
